CaltechAUTHORS
  A Caltech Library Service

Quantum Mechanical Algorithms for the Nonabelian Hidden Subgroup Problem

Grigni, Michelangelo and Schulman, Leonard J. and Vazirani, Monica and Vazirani, Umesh (2004) Quantum Mechanical Algorithms for the Nonabelian Hidden Subgroup Problem. Combinatorica, 24 (1). pp. 137-154. ISSN 0209-9683. doi:10.1007/s00493-004-0009-8. https://resolver.caltech.edu/CaltechAUTHORS:20190829-131534342

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190829-131534342

Abstract

We provide positive and negative results concerning the “standard method” of identifying a hidden subgroup of a nonabelian group using a quantum computer.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/s00493-004-0009-8DOIArticle
https://rdcu.be/bPQTFPublisherFree ReadCube access
ORCID:
AuthorORCID
Schulman, Leonard J.0000-0001-9901-2797
Additional Information:© János Bolyai Mathematical Society 2004. Received September 14, 2000. Supported in part by NSF grants CCR-9820931 and CCR-0208929. Supported in part by NSF CAREER grant 0049092, the NSF Institute for Quantum Information, the Charles Lee Powell Foundation, and the Mathematical Sciences Research Institute. Supported in part by an NSF Mathematical Sciences Postdoctoral Research Fellowship and NSF grant DMS-0301320. Supported in part by DARPA QUIST grant F30602-01-2-0524, ARO grant DAAD19-03-1-0082, and NSF ITR grant CCR-0121555.
Funders:
Funding AgencyGrant Number
NSFCCR-9820931
NSFCCR-0208929
NSFCCF-0049092
Institute for Quantum InformationUNSPECIFIED
Charles Lee Powell FoundationUNSPECIFIED
Mathematical Sciences Research Institute (MSRI)UNSPECIFIED
NSF Postdoctoral FellowshipUNSPECIFIED
NSFDMS-0301320
Defense Advanced Research Projects Agency (DARPA)UNSPECIFIED
Air Force Office of Scientific Research (AFOSR)F30602-01-2-0524
Army Research Office (ARO)DAAD19-03-1-0082
NSFCCR-0121555
Issue or Number:1
Classification Code:Mathematics Subject Classification (2000): 81P68 68Q17
DOI:10.1007/s00493-004-0009-8
Record Number:CaltechAUTHORS:20190829-131534342
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190829-131534342
Official Citation:Grigni, M., Schulman, L., Vazirani, M. et al. Combinatorica (2004) 24: 137. https://doi.org/10.1007/s00493-004-0009-8
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98354
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:30 Aug 2019 14:34
Last Modified:16 Nov 2021 17:38

Repository Staff Only: item control page